# SDR CALA2014091801242

- Difficulty date: September 15, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 41,242 hours, 16,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMER PATHWAY LIGHT INOPERATIVE ON SEAT 25 ABC.  TROUBLESHOOTING REVEALED PIN UNSEATED IN MOLEX CONNECTOR AT SEAT TRACK.  RESEATED PIN IAW SWPM 20-60-02.  OPERATIONS CHECKED GOOD IAW AMM 33-51-11.
